# SDR SWAA2025012878171

- Difficulty date: December 17, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PAX CABIN FLOOR STRAP AT STA 1016+4; RBL 2; WL 208.2.<[01] ALL STEPS COMPLETED VERIFIED THAT SRM 51-10-02-0G-0 IS APPLICABLE TO THIS AIRCRAFT AND SUPPORT ANGLE IS OUT OF LIMITS DUE TO NO REPAIR REFERENCE TO SUPPORT CORROSION REMOVAL. PART WILL BE REPLACED. PER SRM 51-10-02-0G-0 COMPLETED MEASURMENT TABLE. REMOVED OLD AFT PAX CABIN FLOOR STRAP PER SRM 51-40-02 AND BOEING DWG 147A5700 SHEET #122 REV: A LOCATED AND DRILLED NEW AFT PAX CABIN FLOOR STRAP PER BOEING DWG 147A5700 SHEET #121 REV: A AND SRM 51-40-05 PARTIALLY INSTALLED NEW AFT PAX CABIN FLOOR STRAP PER SRM 51-40-02 AND BOEING DWG 147A5700 SHEET #122 REV: A FULLY INSTALLED NEW AFT PAX CABIN FLOOR STRAP PER SRM 51-40-02 AND BOEING DWG 147A5700 SHEET #122 REV: A;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
